View : 23 Download: 0

A cramer-Rao analogue for median-unbiased estimators

Title
A cramer-Rao analogue for median-unbiased estimators
Authors
Sung N.K.Stangenhaus G.David H.T.
Ewha Authors
성내경
Issue Date
1990
Journal Title
Trabajos de Estadistica
ISSN
0213-8190JCR Link
Citation
vol. 5, no. 2, pp. 83 - 94
Publisher
Springer-Verlag
Indexed
SCOPUS scopus
Abstract
Adopting a measure of dispersion proposed by Alamo [1964], and extending the analysis in Stangenhaus [1977] and Stangenhaus and David [1978b], an analogue of the classical Cramér-Rao lower bound for median-unbiased estimators is developed for absolutely continuous distributions with a single parameter, in which mean-unbiasedness, the Fisher information, and the variance are replaced by median-unbiasedness, the first absolute moment of the sample score, and the reciprocal of twice the median-unbiased estimator's density height evaluated at its median point. We exhibit location-parameter and scale-parameter families for which there exist median-unbiased estimators meeting the bound. We also give an analogue of the Chapman-Robbins inequality which is free from regularity conditions. © 1990 Springer.
DOI
10.1007/BF02863649
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE